# SDR IPXA12574527

- Difficulty date: June 28, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER FUSELAGE EXTERNAL SKIN HAS LIGHTNING STRIKE AT BS 1500-1520 BETWEEN STR 3R & 4R.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-01-2R2. FABRICATED AND INSTALLED REPAIR DOUBLER FROM 2024-T3 -.063 ONE GAUGE THICKER THAN ORIGINAL SKIN THICKNESS OF .050.
